Limits to prediction in a size-resolved pelagic ecosystem model

DSpace/Manakin Repository

Search OPUS

Advanced Search


My Account

Show simple item record Baird, ME 2011-02-07T06:21:16Z 2010-08
dc.identifier.citation JOURNAL OF PLANKTON RESEARCH, 2010, 32 (8), pp. 1131 - 1146
dc.identifier.issn 0142-7873
dc.identifier.other C1UNSUBMIT en_US
dc.relation.isbasedon 10.1093/plankt/fbq024
dc.title Limits to prediction in a size-resolved pelagic ecosystem model
dc.type Journal Article
dc.description.version Published
dc.journal.volume 8
dc.journal.volume 32
dc.journal.number 8 en_US
dc.publocation Oxford, UK en_US
dc.identifier.startpage 1131 en_US
dc.identifier.endpage 1146 en_US SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 0607 Plant Biology
dc.personcode 108934
dc.percentage 100 en_US Plant Biology en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords plankton
dc.description.keywords size
dc.description.keywords Lyapunov exponent
dc.description.keywords ensemble spread
dc.description.keywords initial conditions
dc.description.keywords prediction
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Closed Access 2015-04-15 12:17:09.805752+10
pubs.consider-herdc false
utslib.collection.history Closed (ID: 3)

Files in this item

This item appears in the following Collection(s)

Show simple item record